# SDR SIMA2018060131005

- Difficulty date: May 31, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 18,995 hours, 13,338 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: GG670950095
- Part serial: 01649
- Condition: Failed
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKEY HAZE REPORTED DURING LANDING WITH SULFIRIC ODOR,  ENGINE BLEEDS ONLY IN CABIN,  EMERGENCY DECLARED.  PERFORMED FIM 21-22-00,  FOUND THE NR 2 PACK IN AUTOFAIL WITH NO OTHER DEFECTS NOTED.  OK FOR SERVICE.  REMOVED AND REPLACED  THE NR 2 PACK IAW AMM 21-51-08.  OPS CHECKED GOOD.
